Purely infinite crossed products by endomorphisms
Journal article, Peer reviewed
MetadataVis full innførsel
OriginalversjonJournal of Mathematical Analysis and Applications. 2014, 412 (1), 466-477. 10.1016/j.jmaa.2013.10.078
We study the crossed product C*-algebra associated to injective endomorphisms, which turns out to be equivalent to study the crossed product by the dilated automorphism. We prove that the dilation of the Bernoulli p -shift endomorphism is topologically free. As a consequence, we have a way to twist any endomorphism of a DD-absorbing C*-algebra into one whose dilated automorphism is essentially free and have the same K -theory map than the original one. This allows us to construct purely infinite crossed products C*-algebras with diverse ideal structures.